# SDR USAASB97018

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt
- Part time: 27,997 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

TOL - FL 129 - THE OIL FILTER BYPASS LIGHT ILLUMINATED ON THE NR 1 ENGINE DURING FLIGHT.  CREW SHUT DOWN THE NR 1 ENGINE AND DIVERTED TO TOL.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSEMBLY PER JOB CARD.  OPERATIONAL CEHCK AND LEAK CHECK GOOD.  (M)
